Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Regularity results for pluriclosed flow

Jeffrey Streets and Gang Tian

Geometry & Topology 17 (2013) 2389–2429
Bibliography
1 B Alexandrov, S Ivanov, Vanishing theorems on Hermitian manifolds, Differential Geom. Appl. 14 (2001) 251 MR1836272
2 W P Barth, K Hulek, C A M Peters, A Van de Ven, Compact complex surfaces, Ergeb. Math. Grenzgeb. 4, Springer (2004) MR2030225
3 S Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. 52 (1946) 776 MR0018022
4 N Buchdahl, On compact Kähler surfaces, Ann. Inst. Fourier (Grenoble) 49 (1999) 287 MR1688136
5 N Buchdahl, A Nakai–Moishezon criterion for non-Kähler surfaces, Ann. Inst. Fourier (Grenoble) 50 (2000) 1533 MR1800126
6 E Calabi, On Kähler manifolds with vanishing canonical class, from: "Algebraic geometry and topology. A symposium in honor of S Lefschetz", Princeton Univ. Press (1957) 78 MR0085583
7 J Cheeger, K Fukaya, M Gromov, Nilpotent structures and invariant metrics on collapsed manifolds, J. Amer. Math. Soc. 5 (1992) 327 MR1126118
8 J Cheeger, M Gromov, M Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom. 17 (1982) 15 MR658471
9 G Dloussky, K Oeljeklaus, M Toma, Class $\mathrm VII_0$ surfaces with $b_2$ curves, Tohoku Math. J. 55 (2003) 283 MR1979500
10 I Enoki, On surfaces of class $\mathrm{VII}_{0}$ with curves, Proc. Japan Acad. Ser. A Math. Sci. 56 (1980) 275 MR581470
11 M Feldman, T Ilmanen, L Ni, Entropy and reduced distance for Ricci expanders, J. Geom. Anal. 15 (2005) 49 MR2132265
12 P Gauduchon, Le théorème de l'excentricité nulle, C. R. Acad. Sci. Paris Sér. A-B 285 (1977) MR0470920
13 B Guan, Q Li, Complex Monge–Ampere equations on Hermitian manifolds arXiv:0906.3548
14 R S Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982) 255 MR664497
15 R S Hamilton, Non-singular solutions of the Ricci flow on three-manifolds, Comm. Anal. Geom. 7 (1999) 695 MR1714939
16 S Ivanov, G Papadopoulos, Vanishing theorems and string backgrounds, Classical Quantum Gravity 18 (2001) 1089 MR1822270
17 S Kobayashi, H H Wu, On holomorphic sections of certain Hermitian vector bundles, Math. Ann. 189 (1970) 1 MR0270392
18 A Lamari, Le cône kählérien d'une surface, J. Math. Pures Appl. 78 (1999) 249 MR1687094
19 G M Lieberman, Second order parabolic differential equations, World Scientific Publishing Co. (1996) MR1465184
20 I Nakamura, On surfaces of class $\mathrm{VII}_0$ with curves, Invent. Math. 78 (1984) 393 MR768987
21 T Oliynyk, V Suneeta, E Woolgar, A gradient flow for worldsheet nonlinear sigma models, Nuclear Phys. B 739 (2006) 441 MR2214659
22 G Perelman, On the entropy formula for Ricci flow and its geometric applications arXiv:math/0211159
23 D H Phong, N Sesum, J Sturm, Multiplier ideal sheaves and the Kähler–Ricci flow, Comm. Anal. Geom. 15 (2007) 613 MR2379807
24 J Polchinski, String theory, I: an introduction to the bosonic string, Cambridge Monographs on Mathematical Physics, Cambridge Univ. Press (1998) MR1648555
25 N Šešum, Curvature tensor under the Ricci flow, Amer. J. Math. 127 (2005) 1315 MR2183526
26 J Streets, Regularity and expanding entropy for connection Ricci flow, J. Geom. Phys. 58 (2008) 900 MR2426247
27 J Streets, G Tian, A parabolic flow of pluriclosed metrics, Int. Math. Res. Not. 2010 (2010) 3101 MR2673720
28 J Streets, G Tian, Hermitian curvature flow, J. Eur. Math. Soc. 13 (2011) 601 MR2781927
29 A Teleman, Donaldson theory on non-Kählerian surfaces and class VII surfaces with $b_2=1$, Invent. Math. 162 (2005) 493 MR2198220
30 A Teleman, The pseudo-effective cone of a non-Kählerian surface and applications, Math. Ann. 335 (2006) 965 MR2232025
31 G Tian, New results and problems on Kähler–Ricci flow, from: "Géométrie différentielle, physique mathématique, mathématiques et société, II", Astérisque 322, Soc. Math. France (2008) 71 MR2521654
32 G Tian, Z Zhang, On the Kähler–Ricci flow on projective manifolds of general type, Chinese Ann. Math. Ser. B 27 (2006) 179 MR2243679
33 B Weinkove, The Calabi–Yau equation on almost-Kähler four-manifolds, J. Differential Geom. 76 (2007) 317 MR2330417